# SDR REXA2019021300183

- Difficulty date: February 13, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6830
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 HAS CORROSION SPOTS ON THE O/B FLOOR PANEL LANDING BETWEEN FS 574 AND FS 605, IN THE CARGO BAY. REMOVED CORODED LBL 9 FLOORBEAM AND REPLACED WITH NEW BEAM IAW SRM 51-40-11 TR 51-42.
